Hello Guest

I've been taking Melatonin for sleep!

  • 1 Replies
  • 1359 Views
I've been taking Melatonin for sleep!
« on: November 16, 2010, 10:52:50 PM »
Hey guys, just had gyne surgery and working on the healing/maintenance now.  A short while back in this "post surgery" section I started a thread on how to prevent re-occurrence.  A Dr was very helpful and provided a list of known items that can cause Gyne (Melatonin is not on it).  That being said I have had sleep problems on and off, I decided to stop taking Nytol as it is somewhat addictive and started taking Melatonin as it is said to be a more natural and non-addictive sleep aid.  From what I see of Melatonin it is some form of hormone, and this kinda peaked my interest as hormone and gynecomastia seem  to go hand in hand.  I've been reading alot of write-ups now saying that side effects of Melatonin is Gynecomastia.  I've been taking it on and off for about a month...will this possibly cause the gyne causing hormones to rear it's ugly head?  Needless to say I will stop taking it (I don't know what I am going to do now to get to sleep), but I am a tad worried here.  Does anyone have knowledge or experience with Melatonin?

Linkback: https://www.gynecomastia.org/smf/index.php?topic=21941.0

Re: I've been taking Melatonin for sleep!
« Reply #1 on: November 16, 2010, 10:57:45 PM »
The sleep aid i take also has Theanine...which I read is found in green tea and helps precent gyne.  Go figure. 

Anyways any help would be good

thanks


xx
melatonin

Started by hm4295 on Ask a Doctor

1 Replies
989 Views
Last post October 10, 2013, 10:00:49 AM
by Litlriki
xx
Does melatonin cause gynecomastia?

Started by chipmunkgore on Ask a Doctor

4 Replies
6398 Views
Last post April 13, 2011, 11:33:44 AM
by chipmunkgore
xx
Melatonin and Gynecomastia

Started by ironfilings1980 on Ask a Doctor

1 Replies
3147 Views
Last post February 13, 2011, 06:09:51 PM
by Dr. Elliot Jacobs
xx
melatonin and gynecomastia

Started by lespaul94 on Ask a Doctor

2 Replies
4862 Views
Last post March 10, 2011, 01:16:03 PM
by DrBermant